Analyticity of the Complex Time Scale Exponential


KARPUZ B.

COMPLEX ANALYSIS AND OPERATOR THEORY, vol.11, no.1, pp.21-34, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1007/s11785-016-0562-3
  • Journal Name: COMPLEX ANALYSIS AND OPERATOR THEORY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.21-34
  • Keywords: Analytic functions, Differential equations in the complex plane, Time scales exponential function
  • Dokuz Eylül University Affiliated: Yes

Abstract

In this paper, we prove the analyticity property of the complex time scales exponential function , where and z is a regressive complex variable. We also prove various properties of the function , where , one of which yields the alternative expression of the exponential function in terms of the contour integral in the regressive complex domain.